# SDR GTIA012109

- Difficulty date: November 27, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND ANGLE SUPPORT HAS ELONGATED HOLES, AT LEFT TRAPEZOIDAL PANEL AFT UPPER AREA STA Y 730.  UPON FURTHER INVESTIGATION, FOUND CRACK IN SKIN AREA FOUND TO BE OUT OF LIMITS.  FABRICATED DOUBLER.  INSTALLED REPAIR IAW DC9 SRM 55-03.  (M)
